# SDR UPS06846073

- Difficulty date: January 13, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 67,854 hours, 25,446 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fitting
- Part number: 3779762U501
- Part serial: TAGJ25588
- Condition: Cracked
- Location: Fs 680 L7r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN LONGERON END FITTING HAS A 3 INCH CRACK STA 680 L-7R.  REMOVED AND REPLACED LONGERON END FITTING IAW SRM 51-1-20D AND 51-3-0.
